MathSciNet Relay Station
MathSciNet bibliographic data
MR2526981 (2010f:65212) 65M99
Biazar, J.; Ebrahimi, H.; Ayati, Z. An approximation to the solution of telegraph equation by variational iteration method. Numer. Methods Partial Differential Equations 25 (2009), no. 4, 797–801.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement